# SDR AR031451

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Ws 240 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT LOWER WING L/E LOOSE, FASTENERS AT APPROXIMATELY XFS 240.000; FOUND SMALL CRACK AT FASTENER HOLE.  THE DAMAGED AREA WAS CUT OUT AND DOUBLER AND FILLER WERE INSTALLED TO RESTORE THE LOST STRENGTH PER E.O. NR 9502274 AND SRM 51-1-8.  (X)
